# SDR AALA202309011519

- Difficulty date: July 26, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 66,389 hours, 27,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A5676U6
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION AROUND FASTENERS HOLES IN FLOOR SUPPORT INTERCOSTAL LOCATED AT BS 950, FROM RBL 24 TO RBL 51. REPLACED INTERCOSTAL PER AARD 51-00-05-1.
